# SDR CA141215005

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,437 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 3E20922
- Condition: Chafed
- Location: Prop Deice
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PROP DE-ICE LEADS ON THE RIGHT HAND AND LEFT HAND PROPS WERE FOUND STICKING OUT OF THE SPINNER WHERE THE PROP BLADE IS LOCATED. ONE OF THE LEADS ON THE LEFT HAND PROP HAD CHAFFED THROUGH TO THE BARE WIRE AND WAS SHORTING OUT ON THE SPINNER.
